# SDR DALA14019425814

- Difficulty date: March 25, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 38,776 hours, 12,905 cycles
- Engine: Pwa PW2040
- Engine time: 33,420 hours, 12,506 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AT 11000 MSL, THE RT ENGINE INDICATIONS WENT TO IDLE WITHOUT PILOT INPUT AND THE ENGINE REMAINED THERE REGARDLESS OF THE THROTTLE POSITION.  APPROACH AND LANDING ACCOMPLISHED WITH ENGINE AT IDLE.  R & R NR 2 FUEL PUMP AND FUEL CONTROL IAW AMM 73-11.  OPS AND LEAK CHECKED GOOD.
